It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 02-08-2012, 06:41 AM   #1
Senior Member
(male)
 
Join Date: Mar 2005
Location: West of the mighty mississippi.
Posts: 123
Toby706 HB UserToby706 HB User
question about Cozaar and Lithium Carbonate

My current psychiatrist has been under impressed with my Lithium levels going into summer in a few months-the one time of year my mania flares up. Right now I am at .6 he would be content with .8-1.0, that is just him. He stared at my files a good long time and said,"would you be willing to talk to your doctor about discontinuing your losartan potassium?"

I was like i don't know, and he said your blood pressure is good 120/78 and the losartan can decrease the lithium levels in my blood. Is this true, has anyone had experience with this? I am not second guesing him-but I don't have the greatest insurance plan-I would need 2 more appointments to address this, right? Can't he just email or call my GP and take this med away??

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:31 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!